Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Lump on the supraclavicular node. FNAC showing tubercular lymphadenitis. On medication. Occasional swelling. Is this normal?

I am having a lymph on my supracavicular node(right side) and according to my FNAC i am suffering from tubercular lymphadenities i started my medicine too i am taking proper medicine from last 2 months and nw my problem is after taking my medicine m absolutely fine and but after every 15 to 20 days i felt some swelling in my lymph node and whenever i told to to my doctor he says its normal and m very scared is m going in a right way of taking medicine because after 2 months its still sweel a little is it normal........ or something wrong ...? plz help me doctor
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  263
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
In tubercular lymphadenitis it is quiet common as after starting antitubercular medicine lymphnodes can swell and may be painful. It is due to the allergic reaction to tubercular protein. Take analgesic at that time.
Lymphnode can burst also but dont worry it will heal.
In case of any problem visit the pulmonologist or chest specialist.
Take full course of medicine and if required the duration of medicine may be prolonged.
Be well soon.
Answered: Sun, 10 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor